# SDR IPXA2017070318868

- Difficulty date: June 20, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 79,571 hours, 13,174 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017502
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT NOSE LANDING GEAR TRUNNION FITTING IS CRACKED AT BS 582.5, Z=-114 AND RBL 24.  REPAIRED THE TRUNNION FITTING IAW SRM 53-10-14, REPAIR 2, FIG 202.  MAJOR.
